# SDR CA180709004

- Difficulty date: July 6, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 2,304 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 2551 · Agricultural Spray System
- Part: Switch
- Part number: VZH4302155
- Condition: Failed
- Location: Emerg Dump
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) EMERGENCY DUMP LEVER FAILED TO OPERATE E-DUMP SYSTEM.  (TC# 20180709004)
